# SDR 20010212SG011

- Difficulty date: December 21, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N1119K
- Make and model: Swrngn SA227*
- Aircraft serial: 830B
- Engine: Garrtt TPE33112UAR
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 31016891
- Part serial: 93199141825
- Condition: Spalled
- Location: Gearbox
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIL - FLT 2570 - RECEIVED CALL AND FAC FROM SOAP LAB ABOUT RESULTS FROM THE LAST OIL SAMPLE TAKEN.  RECOMMENDED REMOVING ENGINE FROM SERVICE DUE TO M50 TOOL STEEL PLATELETS FOUND IN OIL FILTER.  GEARBOX BEARING FAILING.  REPLACED ENGINE AND OIL COOLER, AND FLUSHED ALL OIL CARRYING LINES.  DISASSEMBLED GEARBOX, INSPECTED ALL GEARBOX GEARS, BEARINGS AND COMPONENTS, AND FOUND AFT BULL/SUN GEAR BEARING WS SPALLING.  REPLACED BEARING, FLUSHED ENGINE GEARBOX, AND REASSEMBLED GEARBOX.  THE BEARING WAS NOT REPLACED AT LAST OVERHAUL 838.4 HOURS AGO.  THE FORWARD BULL/SUN GEAR BEARING WAS REPLACED.  THE AFT BEARING THAT WAS STARTING TO FAIL HAD ONY BEEN INSPECTED AS PART OF THE ENGINE OVERHAUL INSPECTION CRITERIA.  ALLIE
